Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Gennadii Mikhailovich Goluzin and geometric function theory

Author: G. V. Kuz'mina
Translated by: N. Yu. Netsvetaev
Original publication: Algebra i Analiz, tom 18 (2006), nomer 3.
Journal: St. Petersburg Math. J. 18 (2007), 347-372
MSC (2000): Primary 30-02, 30C55
Published electronically: April 10, 2007
MathSciNet review: 2255849
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: G. M. Goluzin crucially influenced the development and extension of geometric function theory. His results received world-wide recognition, and his monograph ``Geometric theory of functions of a complex variable'' has been a reference book for several generations of analysts.

This paper is a survey of Goluzin's scientific work on the occasion of the 100th anniversary of his birth.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 30-02, 30C55

Retrieve articles in all journals with MSC (2000): 30-02, 30C55

Additional Information

G. V. Kuz'mina
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, St. Petersburg 191023, Russia

Keywords: Univalent function, conformal mapping, geometric function theory, quadratic differential, method of the extremal metric, symmetrization method
Received by editor(s): March 30, 2006
Published electronically: April 10, 2007
Dedicated: Dedicated to the 100th anniversary of Gennadiĭ Mikhaĭlovich Goluzin’s birth
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society